# SDR 97FDEA00159

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516348
- Condition: Dented
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0162  017 FRAME DENTED AT BS 1148, LBL 22.  REMOVED 1.25 BY 1 DAMAGE.  FABRICATED AND INSTALLED REPAIR PER FED-EX SRM 51-40-3.
